Maximal functions in Sobolev spaces

Daniel Aalto, J. Kinnunen

Research output: Chapter in Book/Report/Conference proceedingChapterScientificpeer-review

Original languageEnglish
Title of host publicationSobolev Spaces in Mathematics I
Subtitle of host publicationSobolev Type Inequalities
EditorsV.Isakov "V.Maz'ya"
Pages25-67
Number of pages43
ISBN (Electronic)978-0-387-85648-3
DOIs
Publication statusPublished - 2008
MoE publication typeA3 Part of a book or another research book

Publication series

NameInternational Mathematical Series
PublisherSpringer New York
Volume8
ISSN (Print)1571-5485

Cite this